I've been on Prozac for almost a year. I started taking 10, and gradually went up to 30 mg where I seemed to level off. For the past month, I've been feeling emotional and on the verge of crying over stuff. My doctor upped the dosage to 40 mg, but not I feel agitated over Every little thing. The 40 mg has only been going on for a week, but I can't find a balance anymore. Any suggestions?
No responses have yet been posted. Add your response to this question.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2015 • 3 answers
Medication - After being on Prozac 40mg for three weeks is it normal to still have crying spells and
Posted 24 Mar 2015 • 3 answers
Posted 28 Mar 2015 • 1 answer
Posted 19 Apr 2015 • 4 answers
Posted 18 Nov 2015 • 4 answers